Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

warferin causing breakouts, Please suggest

I have been taking warferin for a month now and have always had very nice skin blemmish free. I am a 48 year old male, and in the last few weeks I have acne type bumps on my neck, face, chest and stomach.

Is this a reaction to the warferin????? Is there anything I can do to stop it?

Asked On : Fri, 12 Mar 2010
Answers:  2 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

I have to think for a while to answer this, actually warfarin has such reactions but there are many other factors that cause reaftion. more over your other medicines will also cause suych reactions, check them out and importantly you should see the doctor.

Answered: Sun, 14 Mar 2010
General & Family Physician Dr. Ashwini Kolur's  Response

I will try my best to answer your query.
Adverse effect of warfarin includes bleeding, cutaneous gangrene in the form of patechiae, ecchymoses, hemorrhagic bullae but this symptoms usually occur within 7 -8 days after starting treatment. But you might be mistaken patechiae for acne, so i advice you to see the prescribing doctor and get yourself examined.

Hope my answer will be helpful for you.

Take care.
Answered: Fri, 9 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor